Nächste Punkte in der Riemannschen Geometrie.

Norbert Kleinjohann

Mathematische Zeitschrift (1981)

  • Volume: 176, page 327-344
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Kleinjohann, Norbert. "Nächste Punkte in der Riemannschen Geometrie.." Mathematische Zeitschrift 176 (1981): 327-344. <http://eudml.org/doc/183647>.

@article{Kleinjohann1981,
author = {Kleinjohann, Norbert},
journal = {Mathematische Zeitschrift},
keywords = {unique footpoint property; EFP-sets; Riemannian manifold; metric projection; locally lipschitz; convex sets; generalized second fundamental form; generalized Allendoerffer-Weil formula for locally convex sets},
pages = {327-344},
title = {Nächste Punkte in der Riemannschen Geometrie.},
url = {http://eudml.org/doc/183647},
volume = {176},
year = {1981},
}

TY - JOUR
AU - Kleinjohann, Norbert
TI - Nächste Punkte in der Riemannschen Geometrie.
JO - Mathematische Zeitschrift
PY - 1981
VL - 176
SP - 327
EP - 344
KW - unique footpoint property; EFP-sets; Riemannian manifold; metric projection; locally lipschitz; convex sets; generalized second fundamental form; generalized Allendoerffer-Weil formula for locally convex sets
UR - http://eudml.org/doc/183647
ER -

NotesEmbed ?

top

You must be logged in to post comments.